Expand icon Search icon File icon file Download

Items where Author is "Chinyere, Ihechukwu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Chinyere, Ihechukwu and Williams, Gerald (2023) Redundant relators in cyclic presentations of groups. Journal of Group Theory. pp. 1095-1126. DOI https://doi.org/10.1515/jgth-2022-0127

Chinyere, Ihechukwu and Williams, Gerald (2022) Generalized polygons and star graphs of cyclic presentations of groups. Journal of Combinatorial Theory, Series A, 190. p. 105638. DOI https://doi.org/10.1016/j.jcta.2022.105638

Chinyere, Ihechukwu and Williams, Gerald (2022) Hyperbolicity of T(6) Cyclically Presented Groups. Groups, Geometry, and Dynamics, 16 (1). pp. 341-361. DOI https://doi.org/10.4171/GGD/651

Chinyere, Ihechukwu and Williams, Gerald (2022) Fractional Fibonacci groups with an odd number of generators. Topology and its Applications, 312. p. 108083. DOI https://doi.org/10.1016/j.topol.2022.108083

Chinyere, Ihechukwu and Bainson, Bernard (2021) Perfect Prishchepov Groups. Journal of Algebra, 588. pp. 515-532. DOI https://doi.org/10.1016/j.jalgebra.2021.09.005

Chinyere, Ihechukwu and Williams, Gerald (2021) Hyperbolic groups of Fibonacci type and T(5) cyclically presented groups. Journal of Algebra, 580. pp. 104-126. DOI https://doi.org/10.1016/j.jalgebra.2021.04.003

Chinyere, Ihechukwu (2019) Structure of words with short 2-length in a free product of groups. Journal of Algebra, 519. pp. 312-324. DOI https://doi.org/10.1016/j.jalgebra.2018.11.005

This list was generated on Thu Jun 13 05:57:20 2024 BST.